# SDR AU980728

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt/Rt Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) WING TOP SKIN LOWER SURFACE CONTAINED NUMEROUS DRILL MARKS IN THE AREA AT RIB ZERO AND RIB 2, LT AND RT SIDES.  FOUND DURING INSPECTION IAW ER BA6-57-10-9A (AD/BAE146/066).  SUSPECT MANUFACTURING FAULT.
